EconPapers    
Economics at your fingertips  
 

Necessary conditions for admissibility of matrix linear estimators in a multivariate linear model

Etsuo Miyaoka () and Kazuo Noda

Metrika: International Journal for Theoretical and Applied Statistics, 2010, vol. 72, issue 1, 35 pages

Keywords: Parameter matrix linear function; Quadratic matrix loss functions; Matrix normal distributions; Unknown covariance matrix; The Stein problem; James-Stein type matrix estimator; Primary 62C15; Secondary 62H12 (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-009-0238-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:72:y:2010:i:1:p:21-35

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-009-0238-3

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:72:y:2010:i:1:p:21-35